# SDR YENA2020083100437

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 77,040 hours, 28,566 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075840
- Part serial: 5806
- Condition: Failed
- Location: Rt Elevator
- Part time: 76,607 hours, 28,431 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 119, ALB-MCO. ON DESCENT AT APPX. 16' K NOTICED VIBRATION. FA IN AFT CALLED AND ADVISE DRASTIC VIB IN REAR OF A/C. GALLEY AND FLOOR VIB; REF. T/S FOUND RH ELEV SERV CONTROL FIN 34CE2 OSCILLATING R & R RH ELEV SERVO CONTROL FIN 34CE2.
